Vol. 3, No. 1, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Recurrence-time moments in random walks

Joseph Lawson Hodges, Jr. and Murray Rosenblatt

Vol. 3 (1953), No. 1, 127–136
Mathematical Subject Classification
Primary: 60.0X
Milestones
Received: 28 April 1952
Published: 1 March 1953
Authors
Joseph Lawson Hodges, Jr.
Murray Rosenblatt